Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i4.30
pages 20-37

Time-Nonlocal Two-Point Problem and Optimal Control Problem for Evolutionary Pseudodifferential Equations

Vasiliy V. Gorodetsky
Yuriy Fedkovych Chernovtsy National University
Yaroslav M. Drin'
Bukovinskiy State Finance and Economic University, Chernovtsy

ABSTRAKT

Correct solvability time-nonlocal two-point problem and optimal control problem for parabolic pseudodifferential equations with nonsmooth symbols in the space of generalized functions of distribution type is proved.


Articles with similar content:

Investigating Dynamics of One Weakly Nonlinear System with Delay Argument
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Jozef Diblik, Denis Ya. Khusainov, Andrey V. Shatyrko, Jaromir Bashtinec
Method for Linearization of Deterministic Nonlinear Mathematical Models of Control Objects
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Oleg V. Babak
Control of Trajectories Set by Linear Dynamic Systems with Discrete Argument
Journal of Automation and Information Sciences, Vol.39, 2007, issue 11
Vladimir T. Matvienko
Optimal Control Problems of Sources in Distributed Systems on the Classes of Impulsive, Piecewise Constant and Heaviside Functions
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Kamil Rajab ogly Aida-zade, Yegana R. Ashrafova
Classical Solvability of Direct and Inverse Boundary Value Problems for Parabolic Pseudodifferential Equations with Variable Inhomogeneous Symbol
Journal of Automation and Information Sciences, Vol.46, 2014, issue 12
Yaroslav M. Drin'